English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/52148
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Solving differential matrix Riccati equations by a piecewise-linearized method based on diagonal Padé approximants

AutorIbáñez, Jacinto Javier ; Hernández, Vicente G.
Fecha de publicación2011
EditorElsevier
CitaciónComputer Physics Communications 182(3): 669-678 (2011)
ResumenDifferential Matrix Riccati Equations (DMREs) appear in several branches of science such as applied physics and engineering. For example, these equations play a fundamental role in control theory, optimal control, filtering and estimation, decoupling and order reduction, etc. In this paper a new method based on a theorem proved in this paper is described for solving DMREs by a piecewise-linearized approach. This method is applied for developing two block-oriented algorithms based on diagonal Padé approximants. MATLAB versions of the above algorithms are developed, comparing, under equal conditions, accuracy and computational costs with other piecewise-linearized algorithms implemented by the authors. Experimental results show the advantages of solving stiff or non-stiff DMREs by the implemented algorithms. © 2010 Elsevier B.V. All rights reserved.
URIhttp://hdl.handle.net/10261/52148
DOI10.1016/j.cpc.2010.11.024
Identificadoresdoi: 10.1016/j.cpc.2010.11.024
0010-4655
Aparece en las colecciones: (I3M) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
accesoRestringido.pdf15,38 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.